T Nation

Cialis Gave Me Tinnitus. Is Levitra Any Better for Sides?

Hi guys,

I didn’t know if it was the TRT or the cialis but 3 days after quitting the cialis, the tinnitus is at 10% of what it was and hopefully will completely disappear in due time.

Am I just one of the unlucky ones whereby all the ED drugs will affect me with tinnitus or are there TRT guys who found one that works without the ear ringing. Was Levitra a good alternative for you? Maybe some of you have a cure or counter-effecting therapy to the tinnitus while on cialis?

Thank you in advance for any tips!

I can not answer about the Cialis. But I have lived with Tinnitus for years…I am a competitive shooter and even with double hearing protection my ears still suffer.

I have tried pretty much everything to help with the ringing…nothing has helped.

So I will be following this thread to see if any post up any “cures” I have not tried.

1 Like

Have you tried the candle wax ear cleaning thing? I have no idea if it works for some or not, just a procedure you might not have tried.

How is your iodine intake? KSman mentioned in another thread that tinnitus may be due to low iodine. Tinnitus is a common side effect of thyroid disfunction.